# SDR USAA990209

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 727
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK BS 727B STRINGER 15R TIE CLIP.  REMOVED ORIGINAL CLIP AND HFEC PART AND STRINGER, NO CRACK FOUND.  REINSTALLED ORIGINAL PART PER SRM 51-30-02.  (M)
